Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 240378, 57 pages
http://dx.doi.org/10.1155/2012/240378
Research Article

Positive Solutions and Iterative Approximations for a Nonlinear Two-Dimensional Difference System with Multiple Delays

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Busan 614-714, Republic of Korea

Received 16 March 2012; Accepted 30 May 2012

Academic Editor: Josef Diblík

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH
  2. R. P. Agarwal, W.-T. Li, and P. Y. H. Pang, “Asymptotic behavior of nonlinear difference systems,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 307–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “On the critical case in oscillation for differential equations with a single delay and with several delays,” Abstract and Applied Analysis, Article ID 417869, 20 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Baštinec, L. Berezansky, J. Diblík, and Z. Šmarda, “A final result on the oscillation of solutions of the linear discrete delayed equation Δx(n)=-p(n)x(n-k) with a positive coefficient,” Abstract and Applied Analysis, Article ID 586328, 28 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  5. J. Baštinec and J. Diblík, “Subdominant positive solutions of the discrete equation Δu(k+n)=-p(k)u(k),” Abstract and Applied Analysis, no. 6, pp. 461–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Baštinec and J. Diblík, “Remark on positive solutions of discrete equation Δu(k+n)=-p(k)u(k),” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e2145–e2151, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Baštinec, J. Diblík, and Z. Šmarda, “Existence of positive solutions of discrete linear equations with a single delay,” Journal of Difference Equations and Applications, vol. 16, no. 9, pp. 1047–1056, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Baštinec, J. Diblík, and Z. Šmarda, “An Explicit criterion for the existence of positive solutions of the linear delayed equation (t)=-c(t)x(t-τ(t)),” Abstract and Applied Analysis, vol. 2011, Article ID 561902, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. L. Berezansky, J. Diblík, and Z. Šmarda, “Positive solutions of second-order delay differential equations with a damping term,” Computers and Mathematics with Applications, vol. 60, no. 5, pp. 1332–1342, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Diblík and I. Hlavickova, “Asymptotic upper and lower estimates of a class of positive solutions of a discrete linear equation with a single delay,” Abstract and Applied Analysis, vol. 2012, Article ID 764351, 12 pages, 2012. View at Publisher · View at Google Scholar
  11. J. Diblík and M. Kúdelčíková, “Two classes of asymptotically different positive solutions of the equation y˙(t)=f(t,y(t)),” Nonlinear Analysis. Theory, Methods and Applications A, vol. 70, no. 10, pp. 3702–3714, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Diblík and M. Kúdelčíková, “Existence and asymptotic behavior of positive solutions of functional differential equations of delayed type,” Abstract and Applied Analysis, Article ID 754701, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Diblík and Z. Svoboda, “Positive solutions of p-type retarded functional differential equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 64, no. 8, pp. 1831–1848, 2006. View at Publisher · View at Google Scholar
  14. J. R. Graef and E. Thandapani, “Oscillation of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 38, no. 7-8, pp. 157–165, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H.-F. Huo and W.-T. Li, “Oscillation of the Emden-Fowler difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 478–485, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H.-F. Huo and W.-T. Li, “Oscillation of certain two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1221–1226, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. Jiang and X. Li, “Oscillation and nonoscillation of two-dimensional difference systems,” Journal of Computational and Applied Mathematics, vol. 188, no. 1, pp. 77–88, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Jiang and X. Tang, “Oscillation criteria for two-dimensional difference systems of first order linear difference equations,” Computers and Mathematics with Applications, vol. 54, no. 6, pp. 808–818, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Jiang and X. Tang, “Oscillation and asymptotic behavior of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 54, no. 9-10, pp. 1240–1249, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Cheng, “Existence of a nonoscillatory solution of a second-order linear neutral difference equation,” Applied Mathematics Letters, vol. 20, no. 8, pp. 892–899, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W.-T. Li, “Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 341–355, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. W.-T. Li and S.-S. Cheng, “Remarks on two recent oscillation theorems for second-order linear difference equations,” Applied Mathematics Letters, vol. 16, no. 2, pp. 161–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. W.-T. Li and S. H. Saker, “Oscillation of second-order sublinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 543–551, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. X. Li and D. Zhu, “New results for the asymptotic behavior of a nonlinear second-order difference equation,” Applied Mathematics Letters, vol. 16, no. 5, pp. 627–633, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. H. Liang and P. Weng, “Existence and multiple solutions for a second-order difference boundary value problem via critical point theory,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 511–520, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Z. Liu, S. M. Kang, and J. S. Ume, “Existence of uncountably many bounded nonoscillatory solutions and their iterative approximations for second order nonlinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 554–576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. Liu, Y. Xu, and S. M. Kang, “Global solvability for a second order nonlinear neutral delay difference equation,” Computers and Mathematics with Applications, vol. 57, no. 4, pp. 587–595, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. Ma, H. Tang, and W. Luo, “Periodic solutions for nonlinear second-order difference equations,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 685–694, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Migda and J. Migda, “Asymptotic properties of solutions of second-order neutral difference equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e789–799, 2005. View at Publisher · View at Google Scholar · View at Scopus
  30. X. H. Tang, “Bounded oscillation of second-order delay difference equations of unstable type,” Computers and Mathematics with Applications, vol. 44, no. 8-9, pp. 1147–1156, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. E. Thandapani and P. M. Kumar, “Oscillation of difference systems of the neutral type,” Computers and Mathematics with Applications, vol. 54, no. 4, pp. 556–566, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. Y. Tian and W. Ge, “Multiple positive solutions of boundary value problems for second-order discrete equations on the half-line,” Journal of Difference Equations and Applications, vol. 12, no. 2, pp. 191–208, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. J. Wu and Y. Liu, “Two periodic solutions of neutral difference systems depending on two parameters,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 713–725, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. Z. Zhou, J. Yu, and L. Huang, “Asymptotic behavior of delay difference systems,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 283–290, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Z. G. Zhang and J. S. Yu, “On existence of positive solutions for neutral differential equations,” Science in China A, vol. 8, pp. 785–790, 1992 (Chinese). View at Google Scholar